Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

I have overused bioidentical progesterone cream for few month. Now feeling dizzy. Related?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11732 Questions
hi, thank you for taking the time to talk to me, I have been suffering from 24/7 dizziness for 7 months and have seen every doctor you can think of. I did a high amount of bio-identical progesterone cream 7 months ago and have been dizzy since... and over time its gotten worse...

Posted Wed, 17 Apr 2013 in Women's Health
Answered by Dr. Rakhi Tayal 32 minutes later

Thanks for posting your query.

The overuse of a bioidentical cream of progesterone 7 months ago is not likely to cause a persistent dizziness even after so many months.

The other causes of persistent dizziness are high blood pressure, low blood pressure, cervical spondylitis, anemia, and low blood sugar, use of sedatives, tranquilizers and antidepressants, electrolyte imbalances, thyroid hormone disturbances, diabetes, middle ear disease.

Uncommon reasons can be due to brain reasons or arrhythmias and cardiomyopathies.

My purpose of telling you the causes is so that you don't take your symptoms lightly and consult your doctor and get yourself physically examined along with various investigations.

I hope you understand.

Hope this answers your query. I will be glad to answer the follow up queries that you have.

Please accept my answer in case you do not have further queries.

Wishing you good health.

Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor